Open Access
Translator Disclaimer
July 2007 Normal Gorenstein del Pezzo surfaces with quasi-lines
Mitsuhiro Yamasaki
Hiroshima Math. J. 37(2): 253-275 (July 2007). DOI: 10.32917/hmj/1187916320

Abstract

In this paper, we give a classification of normal del Pezzo surfaces $X$ with at most three quasi-lines and determine the geometric structure of the complement of quasi-lines on $X$. Moreover, we give the complete list of compactifications $X$ of ${\Bbb C}^2$ with quasi-lines as boundaries.

Citation

Download Citation

Mitsuhiro Yamasaki. "Normal Gorenstein del Pezzo surfaces with quasi-lines." Hiroshima Math. J. 37 (2) 253 - 275, July 2007. https://doi.org/10.32917/hmj/1187916320

Information

Published: July 2007
First available in Project Euclid: 24 August 2007

zbMATH: 1137.14032
MathSciNet: MR2345369
Digital Object Identifier: 10.32917/hmj/1187916320

Subjects:
Primary: 14J17, 14J26, 14R10

Rights: Copyright © 2007 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
23 PAGES


SHARE
Vol.37 • No. 2 • July 2007
Back to Top